# SDR CALA2025110210818

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 100,108 hours, 14,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T7100402G
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EC/RA 5760-01117 (AVO15691) THERMOGRAPH INSPECTIONS ON LT & RT OTBD AILERONS,   FOUND INGRESS LIQUIDS ON THE RT OTBD AILERON INBOARD CAP, AT THE SPAR AREA. ALL STEPS OF THE ECRA: 5760-01117 (THERMOGRAPHIC INSPECTION) AND ECRA: 5760-01114 WERE ACCOMPLISHED WITHOUT DEVIATION.  REPAIR CARRIED ON NR: 2943800.
